# SDR YENA2020111300534

- Difficulty date: November 9, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 38,666 hours, 13,255 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A10249RP
- Condition: Deformed
- Location: Pax Door
- Part time: 66,252 hours, 23,872 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DEFORMATION SLIDE RAFT PASSANGER CREW DOOR 841 AT FWD GALLEY AREA (1EA), REF AEROMAN NR 2020-308168 WO 2020 330/1.  REMOVED AND REPLACED FOR SERVICEABLE ESCAPE SLIDE RAFT P/N D30664-709 S/N M10243 ON DOOR 841, IAW AMM 25-62-44-000-804-A AND 25-62-44-400-803-A.
